logo ANNALES DE L'INSTITUT FOURIER

With cedram.org
Table of contents for this issue | Previous article | Next article
Peter Fiebig; Geordie Williamson
Parity sheaves, moment graphs and the $p$-smooth locus of Schubert varieties
(Faisceaux de parité, graphes de moment et lieu $p$-lisse des variétés de Schubert)
Annales de l'institut Fourier, 64 no. 2 (2014), p. 489-536, doi: 10.5802/aif.2856
Article PDF | Reviews MR 3330913 | Zbl 06387283
Class. Math.: 20C20, 22E47, 55N33, 55N91, 14M15
Keywords: Modular representation theory, equivariant cohomology, moment graphs, constructible sheaves, tilting modules, Schubert varieties, $p$-smooth locus

Résumé - Abstract

We show that the Braden-MacPherson algorithm computes the stalks of parity sheaves. As a consequence we deduce that the Braden-MacPherson algorithm may be used to calculate the characters of tilting modules for algebraic groups and show that the $p$-smooth locus of a (Kac-Moody) Schubert variety coincides with the rationally smooth locus, if the underlying Bruhat graph satisfies a GKM-condition.

Bibliography

[1] Alberto Arabia, “Classes d’Euler équivariantes et points rationnellement lisses”, Ann. Inst. Fourier (Grenoble) 48 (1998) no. 3, p. 861-912 Cedram |  MR 1644106 |  Zbl 0899.14023
[2] G. Barthel et al. (ed.), Séminaire Heidelberg-Strasbourg, 1966/1967 : Dualité de Poincaré, Publication I.R.M.A. Strasbourg, No. 3, Institut de Recherche Mathématique Avancée, Laboratoire Associé au C.N.R.S., Université de Strasbourg, Strasbourg, 1969
[3] A. A. Beĭlinson, J. Bernstein & P. Deligne, Faisceaux pervers, Analysis and topology on singular spaces, I (Luminy, 1981), Astérisque 100, Soc. Math. France, 1982, p. 5–171  MR 751966
[4] Alexandre Beĭlinson & Joseph Bernstein, “Localisation de $g$-modules”, C. R. Acad. Sci. Paris Sér. I Math. 292 (1981) no. 1, p. 15-18  MR 610137 |  Zbl 0476.14019
[5] Joseph Bernstein & Valery Lunts, Equivariant sheaves and functors, Lecture Notes in Mathematics 1578, Springer-Verlag, Berlin, 1994  MR 1299527 |  Zbl 0808.14038
[6] Tom Braden, “Hyperbolic localization of intersection cohomology”, Transform. Groups 8 (2003) no. 3, p. 209-216 Article |  MR 1996415 |  Zbl 1026.14005
[7] Tom Braden & Robert MacPherson, “From moment graphs to intersection cohomology”, Math. Ann. 321 (2001) no. 3, p. 533-551 Article |  MR 1871967 |  Zbl 1077.14522
[8] Michel Brion, Equivariant cohomology and equivariant intersection theory, Representation theories and algebraic geometry (Montreal, PQ, 1997), NATO Adv. Sci. Inst. Ser. C Math. Phys. Sci. 514, Kluwer Acad. Publ., 1998, p. 1–37  MR 1649623 |  Zbl 0946.14008
[9] J. B. Carrell & R. M. Goresky, “A decomposition theorem for the integral homology of a variety”, Invent. Math. 73 (1983) no. 3, p. 367-381 Article |  MR 718936 |  Zbl 0533.14008
[10] James B. Carrell, The Bruhat graph of a Coxeter group, a conjecture of Deodhar, and rational smoothness of Schubert varieties, Algebraic groups and their generalizations: classical methods (University Park, PA, 1991), Proc. Sympos. Pure Math. 56, Amer. Math. Soc., 1994, p. 53–61  MR 1278700 |  Zbl 0818.14020
[11] Theodore Chang & Tor Skjelbred, “The topological Schur lemma and related results”, Ann. of Math. (2) 100 (1974), p. 307-321 Article |  MR 375357 |  Zbl 0249.57023
[12] James Dugundji, Topology, Allyn and Bacon Inc., Boston, Mass., 1966  MR 193606 |  Zbl 0397.54003
[13] M. J. Dyer, “The nil Hecke ring and Deodhar’s conjecture on Bruhat intervals”, Invent. Math. 111 (1993) no. 3, p. 571-574 Article |  MR 1202136 |  Zbl 0813.20043
[14] M. J. Dyer, “Rank two detection of singularities of Schubert varieties”, preprint http://www.nd.edu/~dyer/papers, arXiv:0906.2994, 2005
[15] Peter Fiebig, “Lusztig’s conjecture as a moment graph problem”, Bull. Lond. Math. Soc. 42 (2010) no. 6, p. 957-972 Article |  MR 2740015 |  Zbl 1234.20054
[16] Peter Fiebig, “The multiplicity one case of Lusztig’s conjecture”, Duke Math. J. 153 (2010) no. 3, p. 551-571 Article |  MR 2667425 |  Zbl 1207.20040
[17] Peter Fiebig, “Sheaves on affine Schubert varieties, modular representations, and Lusztig’s conjecture”, J. Amer. Math. Soc. 24 (2011) no. 1, p. 133-181 Article |  MR 2726602 |  Zbl 1270.20053
[18] William Fulton, Young tableaux, London Mathematical Society Student Texts 35, Cambridge University Press, Cambridge, 1997, With applications to representation theory and geometry  MR 1464693 |  Zbl 0878.14034
[19] Mark Goresky, Robert Kottwitz & Robert MacPherson, “Equivariant cohomology, Koszul duality, and the localization theorem”, Invent. Math. 131 (1998) no. 1, p. 25-83 Article |  MR 1489894 |  Zbl 0897.22009
[20] Jens Carsten Jantzen, Representations of algebraic groups, Mathematical Surveys and Monographs 107, American Mathematical Society, Providence, RI, 2003  MR 2015057 |  Zbl 1034.20041
[21] Jens Carsten Jantzen, “Moment graphs and representations”, Séminaires et Congrès 24 (2010), p. 227-318
[22] D. Juteau, C. Mautner & G. Williamson, “Parity sheaves and tilting modules”, In preparation, see http://arxiv.org/abs/0906.2994v1  MR 3230821
[23] D. Juteau, C. Mautner & G. Williamson, “Parity sheaves”, preprint http://arxiv.org/abs/0906.2994, 2009  MR 3230821
[24] D. Juteau, C. Mautner & G. Williamson, “Perverse sheaves and modular representation theory”, Séminaires et Congrès 24 (2012) no. II, p. 313-350  MR 3203032
[25] D. Juteau & G. Williamson, “Kumar’s criterion modulo $p$”, preprint http://arxiv.org/abs/1201.5341, 2011
[26] Daniel Juteau, “Decomposition numbers for perverse sheaves”, Ann. Inst. Fourier (Grenoble) 59 (2009) no. 3, p. 1177-1229 Cedram |  MR 2543666 |  Zbl 1187.14022
[27] Masaki Kashiwara & Pierre Schapira, Sheaves on manifolds, Grundlehren der Mathematischen Wissenschaften [Fundamental Principles of Mathematical Sciences] 292, Springer-Verlag, Berlin, 1994, With a chapter in French by Christian Houzel, Corrected reprint of the 1990 original  MR 1299726 |  Zbl 0709.18001
[28] Friedrich Knop, Hanspeter Kraft, Domingo Luna & Thierry Vust, Local properties of algebraic group actions, Algebraische Transformationsgruppen und Invariantentheorie, DMV Sem. 13, Birkhäuser, 1989, p. 63–75  MR 1044585 |  Zbl 0722.14032
[29] Shrawan Kumar, “The nil Hecke ring and singularity of Schubert varieties”, Invent. Math. 123 (1996) no. 3, p. 471-506 Article |  MR 1383959 |  Zbl 0863.14031
[30] Shrawan Kumar, Kac-Moody groups, their flag varieties and representation theory, Progress in Mathematics 204, Birkhäuser Boston Inc., Boston, MA, 2002  MR 1923198 |  Zbl 1026.17030
[31] George Lusztig, Singularities, character formulas, and a $q$-analog of weight multiplicities, Analysis and topology on singular spaces, II, III (Luminy, 1981), Astérisque 101, Soc. Math. France, 1983, p. 208–229  MR 737932 |  Zbl 0561.22013
[32] John W. Milnor & James D. Stasheff, Characteristic classes, Princeton University Press, Princeton, N. J., 1974, Annals of Mathematics Studies, No. 76  MR 440554 |  Zbl 0298.57008
[33] I. Mirković & K. Vilonen, “Geometric Langlands duality and representations of algebraic groups over commutative rings”, Ann. of Math. (2) 166 (2007) no. 1, p. 95-143 Article |  MR 2342692 |  Zbl 1138.22013
[34] Wolfgang Soergel, “On the relation between intersection cohomology and representation theory in positive characteristic”, J. Pure Appl. Algebra 152 (2000) no. 1-3, p. 311-335, Commutative algebra, homological algebra and representation theory (Catania/Genoa/Rome, 1998) Article |  MR 1784005 |  Zbl 1101.14302
[35] N. Spaltenstein, “Resolutions of unbounded complexes”, Compositio Math. 65 (1988) no. 2, p. 121-154 Numdam |  MR 932640 |  Zbl 0636.18006
[36] T. A. Springer, Quelques applications de la cohomologie d’intersection, Bourbaki Seminar, Vol. 1981/1982, Astérisque 92, Soc. Math. France, 1982, p. 249–273 Numdam |  MR 689533 |  Zbl 0526.22014
[37] T. A. Springer, “A purity result for fixed point varieties in flag manifolds”, J. Fac. Sci. Univ. Tokyo Sect. IA Math. 31 (1984) no. 2, p. 271-282  MR 763421 |  Zbl 0581.20048
[38] Hideyasu Sumihiro, “Equivariant completion”, J. Math. Kyoto Univ. 14 (1974), p. 1-28  MR 337963 |  Zbl 0277.14008
top